# SDR SIMA2019100191007

- Difficulty date: September 15, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341707
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE LOWER BULKHEAD AT FS 280.00 HAS CORROSION.  COMPLETED INSTALLATION OF THE LHS LOWER BULKHEAD WEB AND DOUBLER IAW SRM 53-11-10.
